# SDR AALA20170811004

- Difficulty date: August 11, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 48,418 hours, 19,674 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1112
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CENTER WING REAR SPAR RIGHT MAIN LANDING GEAR WHEEL WELL VERTICAL BULKHEAD PRESSURE WEB AT BS 663, RBL 40 TO RBL 45.64.  REPAIRED IAW SRM 57-10-10-2R-3, ALTERNATIVE 2.
